MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LS14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heartburn/Indigestion (1883)
Date of Event 05/15/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced ongoing gerd symptoms resulting in explant of the linx device.The linx device was used as part of the anti-reflux procedure.-anti-reflux procedure and linx device implantation occurred without issue (b)(6)2013; a small hiatal hernia was present but not repaired.-device explant due to ongoing gerd on (b)(6)2017; device was found within a hiatal hernia.-patient underwent a fundoplication immediately after device explant.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced ongoing gerd symptoms resulting in explant of the linx device.The linx device was used as part of the anti-reflux procedure.-anti-reflux procedure and linx device implantation occurred without issue (b)(6) 2013; a small hiatal hernia was present but not repaired.-device explant due to ongoing gerd on (b)(6) 2017; device was found within a hiatal hernia.-patient underwent a fundoplication immediately after device explant.

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue n
shoreview MN 55126
MDR Report Key6640570
Report Number3008766073-2017-00057
Device Sequence Number926565
Product Code LEI
UDI-Device Identifier00855106005035
UDI-Public00855106005035
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/19/2016
Device Model NumberLS14
Device Lot Number3964
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/15/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/14/2017
Supplement Report FDA Received Date06/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age49 YR
Patient Weight71